MathSciNet Relay Station
MathSciNet bibliographic data
MR2862540 47J25
Wang, Zi-Ming; Kang, Mi Kwang; Cho, Yeol Je Convergence theorems based on the shrinking projection method for hemi-relatively nonexpansive mappings, variational inequalities and equilibrium problems. Banach J. Math. Anal. 6 (2012), no. 1, 11–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement